ՀՀ ԳԱԱ Տեղեկագիր: Մաթեմատիկա =Известия НАН Армении: Математика =Proceedings of the NAS Armenia: Mathematics

Caracterisation de quelques parties precompactes dans les treillis vectoriels localement convexes et solides

Aqzzouz, B. and Nouira, R. (2006) Caracterisation de quelques parties precompactes dans les treillis vectoriels localement convexes et solides. Հայաստանի ԳԱԱ Տեղեկագիր. Մաթեմատիկա, 41 (4). pp. 7-14. ISSN 00002-3043

[img]
Preview
PDF
Download (31Mb) | Preview

    Abstract

    By using the pre-Lebesque topology, the paper points at some relations between several notions of precompact subsets in a locally solid and convex vector lattice.

    Item Type: Article
    Additional Information: Характеризация некоторых прекомпактных подмножеств на локально-выпуклых и телесных векторных решетках.
    Uncontrolled Keywords: Акзуз Б., Нуира Р.
    Subjects: Q Science > QA Mathematics
    Divisions: UNSPECIFIED
    Depositing User: Bibliographic Department
    Date Deposited: 25 Oct 2012 14:35
    Last Modified: 25 Oct 2012 14:35
    URI: http://mathematics.asj-oa.am/id/eprint/687

    Actions (login required)

    View Item